| Model Number |
V11450-040B |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was received and forwarded to the manufacturing facility for investigation.Device history record review was not completed because a lot number was not provided by the customer.No sample was returned for investigation; therefore a root cause could not be determined.We will continue to monitor trends and utilize the information as part of continuous improvement.
Event or Problem Description
Hot pack burst during activation and contents splashed on the clinician¿s chest, hands, and face.No injury, just washed with soap and water.No demographics provided for the nurse.